| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 41 (2015): 136-140 |doi: 10.2306/scienceasia1513-1874.2015.41.136

An alternative quadratic functional equation on 2-divisible groups

Paisan Nakmahachalasint

ABSTRACT:     Let (G,⋅) be a 2-divisible group and let (G*,+) be a uniquely divisible abelian group. We show that the alternative quadratic functional equation f(xy−1)+f(xy)=±2(f(x)+f(y)) is equivalent to the quadratic functional equation f(xy−1)+f(xy)=2f(x)+2f(y) for the class of functions f:GG*.

Download PDF

15 Downloads 1370 Views

Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330 Thailand

* Corresponding author, E-mail: Paisan.N@chula.ac.th

Received 10 Nov 2014, Accepted 30 Jan 2015